RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 304, Number 2, Pages 322–325 (Mi dan7303)  

MATHEMATICAL PHYSICS

Approximate solution of the Ambartsumyan functional equation

R. H. Aminov, B. G. Gabdulkhaev

Kazan State University

Full text: PDF file (245 kB)

English version:
Doklady Mathematics, 1989, 34:1, 22–24

Bibliographic databases:
UDC: 517.95:517.96:519.6
Presented: В. А. Амбарцумян
Received: 10.11.1987

Citation: R. H. Aminov, B. G. Gabdulkhaev, “Approximate solution of the Ambartsumyan functional equation”, Dokl. Akad. Nauk SSSR, 304:2 (1989), 322–325; Dokl. Math., 34:1 (1989), 22–24

Citation in format AMSBIB
\Bibitem{AmiGab89}
\by R.~H.~Aminov, B.~G.~Gabdulkhaev
\paper Approximate solution of the Ambartsumyan functional equation
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 304
\issue 2
\pages 322--325
\mathnet{http://mi.mathnet.ru/dan7303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=988500}
\transl
\jour Dokl. Math.
\yr 1989
\vol 34
\issue 1
\pages 22--24


Linking options:
  • http://mi.mathnet.ru/eng/dan7303
  • http://mi.mathnet.ru/eng/dan/v304/i2/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020